← Return to Driving while using Tramadol and Gabapentin

Discussion
elizaolson (@elizaolson)

Driving while using Tramadol and Gabapentin

Spine Health | Last Active: Jan 27, 2023 | Replies (9)

Comment receiving replies
@dishpain

Hi. I would exercise some caution driving, with that kind of medication in you. Now every patient is different, and how they react to medication’s, but both of those medication’s have a known possibility of drowsiness. Combined together, can increase that risk of drowsiness. My concern is for not only you, but anybody else on the road that could possibly be hurt. I know you say you live in the suburbs, so not as much traffic, but it only takes one vehicle to interact with. I truly feel so bad for you with the to have to take medication just to get relief, unfortunately can take away some of your freedoms. And I assume you have tried other medication’s like lidoderm patches, etc..
Maybe you can work with your doctor to maybe figure out something that would be less sedating during the hours you would like to drive. I had to take the other combination when you are at home. Best wishes to you!

Jump to this post


Replies to "Hi. I would exercise some caution driving, with that kind of medication in you. Now every..."

Thank you for my likes! I appreciate that you chose to comment! 😊

The spinal stenosis hit me suddenly. I was fine when I went to bed. When I woke and tried to get out of bed, every step was excruciating. When I went to Emergency, they sent me home with morphine.
I plan to do my driving after and before rush hour and about at least an hour after my pills. I find that if I take them too close together, I do get a bit fuzzy.

I am going to start doing more walking as well. That way I will be able to go to some of the businesses near me as well.